Incredibly rapid weight gain-the pill? Watch

campy
Badges: 0
Rep:
?
#21
Report 9 years ago
#21
(Original post by Ham22)
i thought the pill causing weight gain was a myth.
Well there's supposedly no scientific evidence to support this (source=the leaflet that comes inside my pill box)but I bet 9 out of 10 women say they gain weight after going on the pill
0
reply
rawr.x
Badges: 0
#22
Report 9 years ago
#22
I gained loads of weight when I was on the Pill, maybe you should just try another brand untill you find one that suits you? tell your GP how much weight u've gained and that it's bothering you, and they'll give you another one. Iv had to go through about 4 different types till I found one that suited me, it's effort but it's worth it
0
reply
Peachesishere
Badges: 1
Rep:
?
#23
Report 9 years ago
#23
Well if it does, get me on the pill now please!
0
reply
Ham22
Badges: 15
#24
Report 9 years ago
#24
(Original post by campy)
Well there's supposedly no scientific evidence to support this (source=the leaflet that comes inside my pill box)but I bet 9 out of 10 women say they gain weight after going on the pill
probably because most women start taking it at a point in their lives when theyre likley to put on weight- being comfortable with a new boyfriend (as i have seen in some responses) stopping growing in height and still eating tha same diet therefore expanding width ways. finishing school and stopping regular exercise, other lifestyle changes....
i dont buy it at all.
0
reply
drewchanelle93
Badges: 0
#25
Report 9 years ago
#25
The pill is said to make you more hungrier but to me, I was eating the same amount of food as before, or less when I started to get paranoid.

All in all I tried 5 different pills, mainly to help control my cycle. However, after the first 3 ish months - of thinking oh my god I love this haha, my clothes started to get tighter. I put on weight on my bums, boobs, thighs etcc and went up to a size 10-12 :-/ it was reallllyyyy getting me down.

I went to the doctor and I was basically told most methods of contraception can have this effect, like the implant and the injection. So basically, after another agonising two years of trying everything to shift it, I came off the pill altogether.

Since then I have gone down to a size 6-8 and feel much healthier. I now weigh 8 stone, not 10 and a half which i was not happy with for my 5ft5 build.

Also I feel more confident in myself, as the pill made me feel really depressed. The only way for me was to come off the pill, perhaps its best contacting your gp? otherwise ... back to the condoms eh?
0
reply
Care-Free
Badges: 15
Rep:
?
#26
Report 9 years ago
#26
migrogynon 30 made me put on 11 pounds in two weeks during the first month of using it, but its all fallen off now, maybe ask if you can change ?
0
reply
Bellaboo2011
Badges: 1
Rep:
?
#27
Report 5 days ago
#27
I’ve put 3 stone on since 2018 and I know it’s the pill because I still eat the same now as I did before I’ve now stopped the pill and gone back to the good old fashioned condom
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How are your mock exams going?

Love them - Feeling positive (7)
10.94%
They've been reasonable (24)
37.5%
Not feeling great... (17)
26.56%
They are TERRIBLE! (16)
25%

Watched Threads

View All
Latest
My Feed